Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A characterization of hereditary rings of finite representation type

Authors: Piotr Dowbor and Daniel Simson
Journal: Bull. Amer. Math. Soc. 2 (1980), 300-302
MSC (1970): Primary 16A64; Secondary 16A46
MathSciNet review: 555266
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A64, 16A46

Retrieve articles in all journals with MSC (1970): 16A64, 16A46

Additional Information

PII: S 0273-0979(1980)14741-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia